# SDR R61A201803010254

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LT SPLICE AT FR 90 IS CORRODED.  LOCATED, TREATED, PRIMED, PAINTED, AND INSTALLED NEW SPLICE IAW SRM 51-23-04, 51-23-05, 51-23-06, AND 51-40-08.
